# SDR AALA201908229011

- Difficulty date: August 21, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 61,328 hours, 23,087 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Control Rod
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING TRAILING EDGE INBOARD FLAP TAB FAIRING 1A ROD END. REPLACED TAB CONTROL ROD DRIVE AT THE HINGE 1A PER CMM 57-52-23 AND AMM 27-54-61-400-003-A.
